About

Member has chosen to not make this information public.

Pages

Member not yet following any Pages.

Posts (88)

Wed, Apr 22 6:18pm · Post Interferon Syndrome in Infectious Diseases

I really feel for him, I have constant stomach problems too, where one dr. Had to go in and get rid of the sludge, whatever that means.

My main complaints from 12 months of treatment hell are that I no longer wake up feeling good, even when I had hep c morning was always a good time for me.

Has your son ever had a bone density test to find out how the treatment affected his bones? If not, he needs to find out.

An eye exam should be done too.

It is unfortunate that I do not have a computer right now, it is so hard to type on this phone. I will be getting a computer in another month so it will be easier.

Also, there was a handbook that the va doctor’s were to follow during treatment. He should have had intermittent heart exams, bone density tests, eye exams, etc. throughout his treatment. Was he given these tests to protect him? This is how I found out how really negligent the doctor was who treated me, not once was I referred for any test of any kind while they were pocketing 100,000.00, that was just the amount they got for treating one person. They didn’t care about me, they only cared about the money.

Thu, Apr 2 7:31pm · Post Interferon Syndrome in Infectious Diseases

I too was told that I could not wait after 2 biopsies, I was one step away from death, or so they said. It is hard to look but and trust anything Ann C, the rn who treated me said. Her medical reports were anything but factual. She did not list all the ways that the drug was affecting me, the medical reports were full of untruths. There is so much I'd like to say, but it is extremely hard to type on this small phone. This treatment damaged my eyesight to the point that if my head is ever jerked hard my eye will become detached. I also have a cataract. They love saying it was caused from aging. But… It happened during treatment. The very worse part is previous to treatment my doctor told me I had the bones of a 20 yr. Old. I was 5'10", always took csre of myself and took mega vitamins. I now can barely walk and was told I need knee replacement surgery on my left knee, the same knee that was affected by the treatment. My sister, who is older, doesn't have any of the problems I do. Doctor's should never be given a financial incentive to push medicine. I tried to sue, too late. The most alarming was when I found and read the va's manual for treating physicians. All of us should have been given a bone density test throughout the entire treatment, because it is known to damage your bones, get your bones I should say, it is also known to cause extreme damage to your eyesight and every organ in your body. Finding this manual was a very eye opening shocker. They should have lowered my dose. I was on the highest dose they could give. But of course they never did any of this for they would have received less money. I no longer trust any doctor and I won't ever take their medicine again. Talk about corruption. I can never get back to be feeling good again for it hasn't happened. Every day it feels like I have an elephant sitting in my legs. I can't walk without terrible pain and I can't get a pain pill. I could tell you so much more.

Thu, Apr 2 7:45pm · Post Interferon Syndrome in Infectious Diseases

It frys your bones is what I meant to say, I have proof of that also. I would like AR and AC to be forced to take the same medicine for a year as their punishment for ending so many lives. That would be an ideal punishment for them both.

Tue, Apr 21 5:25pm · Post Interferon Syndrome in Infectious Diseases

I noticed a big difference in taste too. I am in pain all the time, mainly my legs. During treatment my left leg had a buildup of fluid on the knee, they didn’t know what it was. I now need a knee replacement where it occurred. I have osteopenia from treatment and I know it’s from treatment because five yrs previous I had a bone density test and was told I had the bones of a 20 ur old. I also get scans all over my head, developed eye damage, etc etc. it is so hard living because unless you do the 12 month long treatment someone can never know or understand what it is like to feel this bad, I don’t even sleep. It is so outrageous that the doctors can pocket their money and walk away, the ones that did this to us should have to pay in some way.

Mon, Apr 6 1:22pm · Post Interferon Syndrome in Infectious Diseases

The main damage is to the brain, everything else follows. I have an elephant sitting on my legs every day. Previous to treatment I enjoyed a good life and felt good. I only wish I would not have trusted them and delayed treatment. Isn’t it funny that now they tell me I no longer have cirrhosis, and everything is back to normal. They don’t have to deal with me now. If that is true why do I have liver hands. The medicine did a lot of nerve damage or I would not have an elephant sitting on my legs. The older you get the more they will love telling you it is from old age. I take vitamins only, rarely do I go to a doctor. The only ones I trust now are naturopaths.

Thu, Apr 2 8:24pm · Post Interferon Syndrome in Infectious Diseases

I too was dropping things all the time, that comes and goes. I believe the medicine may have done nerve damage too. I shrunk 3 inches on that medicine. No kidding!!!!!!!!!!! I continually asked the nurse why my legs were hurting so bad throughout treatment, now I know why, it was actually frying my leg bones. Creepy thought. The pain was severe. And the pain is with me each and every day and I was treated in 2008. I had a good life before interferon, walked everywhere, now it is too painful to walk anywhere.

Mon, Feb 24 1:29pm · Post Interferon Syndrome in Infectious Diseases

I did a year of treatment in 2008. I have had numerous side effects the worse one being the treatment damaged my bones, it is painful even to walk, my knees are now cracking which is a symptom I need to see a doctor for. I have proof, from my research, that the treatment does massive damage to your bones. Does anyone else have this symptom? It is awful to not have pain relief because of the opiate crisis.